Acta Mathematica, 2011, Volume 209

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Essential dimension of central simple algebras

Sanghoon Baek Department of Mathematical Sciences, Korea Advanced Institute of Science and Technology Alexander S. Merkurjev Department of Mathematics, University of California, Los Angeles

Quantum Algebra Rings and Algebras mathscidoc:1701.29002

Acta Mathematica, 209, (1), 1-27, 2010.3
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Constructing the extended Haagerup planar algebra

Stephen Bigelow Department of Mathematics, University of California, Santa Barbara Emily Peters Department of Mathematics, Massachusetts Institute of Technology Scott Morrison Mathematical Sciences Institute, Australian National University Noah Snyder Department of Mathematics, Indiana University, Bloomington

Category Theory Rings and Algebras mathscidoc:1701.04001

Acta Mathematica, 209, (1), 29-82, 2010.1
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 672 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Algebraic geometry of topological spaces I

Guillermo Cortiñas Departamento de Matemática, Universidad de Buenos Aires Andreas Thom Mathematisches Institut, Universität Leipzig

K-Theory and Homology mathscidoc:1701.01002

Acta Mathematica, 209, (1), 83-131, 2010.3
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 398 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Homogenization and boundary layers

David Gérard-Varet Université Denis Diderot Paris 7, Institut de Mathématiques de Jussieu, 175 rue du Chevaleret, Paris, France Nader Masmoudi New York University, Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, NY, U.S.A.

Analysis of PDEs mathscidoc:1701.03009

Acta Mathematica, 209, (1), 133-178, 2010.6
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 372 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Strict comparison and $$ \mathcal{Z} $$ -absorption of nuclear$C$^{∗}-algebras

Hiroki Matui Graduate School of Science, Chiba University Yasuhiko Sato Graduate School of Science, Kyoto University

Quantum Algebra Rings and Algebras Spectral Theory and Operator Algebra mathscidoc:1701.29003

Acta Mathematica, 209, (1), 179-196, 2011.11
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 513 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Dirac cohomology for graded affine Hecke algebras

Dan Barbasch Department of Mathematics, Cornell University Dan Ciubotaru Department of Mathematics, University of Utah Peter E. Trapa Department of Mathematics, University of Utah

K-Theory and Homology Representation Theory mathscidoc:1701.20001

Acta Mathematica, 209, (2), 197-227, 2010.12
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 445 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] New monotonicity formulas for Ricci curvature and applications. I

Tobias Holck Colding Department of Mathematics, Massachusetts Institute of Technology

Differential Geometry mathscidoc:1701.10004

Acta Mathematica, 209, (2), 229-263, 2011.11
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 414 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Almost sure multifractal spectrum for the tip of an SLE curve

Fredrik Johansson Viklund Department of Mathematics, Columbia University Gregory F. Lawler Department of Mathematics and Department of Statistics, University of Chicago

Probability Spectral Theory and Operator Algebra mathscidoc:1701.28001

Acta Mathematica, 209, (2), 265-322, 2010.11
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 652 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Non-realizability and ending laminations: Proof of the density conjecture

Hossein Namazi Department of Mathematics, University of Texas at Austin Juan Souto Department of Mathematics, University of British Columbia

Complex Variables and Complex Analysis Differential Geometry mathscidoc:1701.08003

Acta Mathematica, 209, (2), 323-395, 2010.4
[ Download ] [ 2017-01-08 20:33:59 uploaded by actaadmin ] [ 493 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved